Solutions to nonlinear elliptic equations with a nonlocal boundary condition
By Yuandi Wang. 2002
54 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/7ec75b3ef0ce4a9ce70d02fa494da65bf1e1eb2c
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Filomena Cianciaruso
- Paolamaria Pietramala
- Gennaro Infante
- Christopher S. Goodrich
- J. R. L. Webb
- Arturas Stikonas
- J. Henderson
- Lishan Liu
Citations in the corpus
- Nonzero radial solutions for a class of elliptic systems with nonlocal BCs on annular domains (2014, unknown): “[11] D. R. Dunninger and H. Wang, Existence and multiplicity of positive solutions for elliptic systems, Nonlinear Anal., 29 (1997), 1051–1060.”
- Solutions of perturbed Hammerstein integral equations with applications (2016, background): “Nonlocal BCs have been also studied in the the context of elliptic problems, we mention the papers [4, 41, 76, 77, 81, 83].”